# SDR ABXR2017081800009

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 89,615 hours, 43,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32211
- Condition: Corroded
- Location: Bs 544-566
- Part time: 89,615 hours, 43,025 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK AT BS 544 - 566 STRINGERS 37 - 38L.  REPAIRED IAW REA4728REA01
